# SDR F3LA2023072500102

- Difficulty date: June 4, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 40,663 hours, 16,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE /PEMCO N/R 13872.0698 AIRCRAFT WAS NOT GOUNDED AND IS IN CHECK FOR SCHEDULED MX. FD/CR PII ROW 137 RH AFT FUSELAGE CORROSION IN PREVIOUS DOUBLER REPAIR, AT OVERBOARD VENT VACUUM TOILET SYSTEM. CHECK FOR SERVICEABLILITY AND REPAIR AS REQUIRED. DOCUMENT ALL STRUCTURALEVALUATIONS/REPA
CORRECTIVE ACTION: REMOVED CORRODED DOUBLER REPAIR & INSTALLED NEW ONE IAW A320 SRM 53-41-11-300-004. MX ACTION IS ACCEPTABLE/END/
